# SDR DALA2017041603089

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CRACKED ON UPPER FWD CORNER OF SEGMENT PAN AT FORWARD ENTRY DOOR.  UPPER FWD CORNER OF SEGMENT PAN AT FWD ENTRY DOOR WAS REPAIRED IAW SRM 52-05, PAR 14, FIG 18A.
